Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Asymptotic Dirichlet problem for the Schrödinger operator via rough isometry


Author: Yong Hah Lee
Journal: Proc. Amer. Math. Soc. 133 (2005), 3411-3420
MSC (2000): Primary 58J05; Secondary 35J10
Published electronically: June 20, 2005
MathSciNet review: 2161167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We pose and solve the asymptotic Dirichlet problem for the Schrödinger operator via rough isometries on a certain class of Riemannian manifolds. With suitable potentials, we give the solvability of the problem for a naturally defined class of data functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J05, 35J10

Retrieve articles in all journals with MSC (2000): 58J05, 35J10


Additional Information

Yong Hah Lee
Affiliation: Department of Mathematics Education, Ewha Womans University, Seoul 120-750, Korea
Email: yonghah@ewha.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08265-1
PII: S 0002-9939(05)08265-1
Keywords: Asymptotic Dirichlet problem, Schr\"odinger operator, rough isometry
Received by editor(s): September 25, 2001
Published electronically: June 20, 2005
Additional Notes: This work was supported by Korea Research Foundation Grant (KRF-2002-070-C00010)
Communicated by: Bennett Chow
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.